Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hair Loss
May 7, 2003

Dr. Henry, Back in the beginning of the year, I submitted a question to you regarding hair loss associated from HIV meds, (posted Feb 6,2003, titled More Hair Loss)I gave a quick synopsis of my med regimine (Crixivan, Norvir, 3TC & AZT) I stopped that combination in Dec 02 and started Viread, Viramune and Ziagen. In your remarks to me, you stated that there are sometimes positive results when certain meds are stopped. You also said to let you know what happens over the next year. Well, I just wanted to report to you that since I wrote you, I have had a significant amount of my body hair grow back. My forearms, chest and genital area have about 50 to 75 of the hair it used to. My legs are beginning to show signs of recovery too. I can't tell you how good this makes me feel. I hope the trend continues. I will write you again in 6 months to give an update.

Thanks again.

Larry Z

Response from Dr. Henry

Larry-wow-good to hear from you and thanks for actually providing some follow-up (helps me track how often my advice is a dud!). Glad to hear that you are getting some hair back with the change in meds. KH



Previous
Should I switch?
Next
ANDROGEL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement